Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effects of conterceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

User :   hello
User :   hello?
Doctor :   hi
User :   hi, um
Doctor :  
how can i help u;
User :   i took the emergency pregnant pill after unprotected sex
User :   yesterday,
User :   and for some reason, I've been urinating almost every 2 mins
User :   but the urine is clear and odorless
User :   and i was wondering what that is?
User :   could possibly be the side effect of the pill;?
User :   like water
User :   ...
User :   ?
Doctor :  
Doctor :  
on minute
User :   ?
User :   ?
User :   hello...
Doctor :  
one minute please
User :   okay
Doctor :  
ywhat pill have u takne?
User :   Plan B
Doctor :  
User :   um no,
User :   next choice
Doctor :  
Doctor :  
is there aany burning sensation while urinating?
User :   nope
User :   it doesn't hurt at all
User :   and it's just like water
User :   clear and odorless
Doctor :  
what is the colour?
Doctor :  
Doctor :  
then nothing to worry

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor